Economics at your fingertips  

The stochastic stability of decentralized matching on a graph

Leonardo Boncinelli () and Paolo Pin ()

Games and Economic Behavior, 2018, vol. 108, issue C, 239-244

Abstract: We provide a perturbed evolutionary model of matching on a graph. First, we obtain that maximal matchings are the singleton recurrent classes of the model without perturbations. Then, we apply stochastic stability analysis considering two different error models: the link-error model, where mistakes directly hit links, and the agent-error model, where mistakes hit agents' decisions, and indirectly links. We find that stochastic stability is ineffective for refinement purposes in the link-error model – where all maximal matchings are stochastically stable – while it proves effective in the agent-error model – where all and only maximum matchings are stochastically stable.

Keywords: Matching; Graph; Stochastic stability; Maximal matching; Maximum matching (search for similar items in EconPapers)
JEL-codes: C73 C78 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-10-19
Handle: RePEc:eee:gamebe:v:108:y:2018:i:c:p:239-244